On the structure of some non-periodic groups whose subgroups of infinite special rank are transitively normal

Authors

DOI:

https://doi.org/10.15407/dopovidi2021.06.012

Keywords:

finite special rank, periodic group, locally nilpotent radical, transitively normal subgroups

Abstract

A group G has a finite special rank r, if every finitely generated subgroup of G can be generated by at most r elements, and there exists a finitely generated subgroup H which has exactly r generators. This paper is devoted to genera lized radical non-Abelian groups of infinite special rank whose subgroups of infinite special rank are transitively normal.

References

Kurdachenko, L. A., Subbotin, I. Ya. & Velychko, T. V. (2020). On the non-periodic groups, whose subgroups of infinite special rank are transitively normal. Algebra Discrete Math., 29, No. 1, p. 74-84. https://doi.org/10.12958/adm1357

Semko, N. N. & Velychko, T. V. (2017). On the groups whose subgroups of infinite special rank are transitively normal. Algebra Discrete Math., 24, No. 1, p. 34-45.

Maltsev, A. I. (1948). On groups of finite rank. Mat. Sbornik, 22, p. 351-352 (in Russian).

Dixon, M. R. (2008). Certain rank conditions on groups. Note Mat., 28, No. 2, p. 151-175. https://doi.org/10.1285/i15900932v28n2supplp151

Dixon, M. R., Kurdachenko, L. A., Pypka, A. A. & Subbotin, I. Ya. (2016). Groups satisfying certain rank conditions. Algebra Discrete Math., 22, No. 2, p. 184-200.

Dixon, M. R., Kurdachenko, L. A. & Subbotin, I. Ya. (2007). On various rank conditions in infinite groups. Algebra Discrete Math., 6, No. 4, p. 23-43.

Dixon, M. R., Kurdachenko, L. A. & Subbotin, I. Ya. (2017). Ranks of groups. The tools, characteristics and restrictions. New York: Wiley.

Dixon, M. R., Evans, M. J. & Smith, H. (1997). Locally (soluble-by-finite) groups with all proper insoluble subgroups of finite rank. Arch. Math., 68, p. 100-109. https://doi.org/10.1007/s000130050037

Kurdachenko, L. A. & Subbotin, I. Ya. (2006). Transitivity of normality and pronormal subgroups. In Combinatorial group theory, discrete groups, and number theory. Contemporary Mathematics, Vol. 421 (p. 201-212). Providence, RI: Amer. Math. Soc.

Kirichenko, V. V., Kurdachenko, L. A. & Subbotin, I. Ya. (2011). Some related to pronormality subgroup families and the properties of a group. Algebra Discrete Math., 11, No. 1, p. 75-108.

Downloads

Published

23.12.2021

How to Cite

Velychko, T. (2021). On the structure of some non-periodic groups whose subgroups of infinite special rank are transitively normal. Reports of the National Academy of Sciences of Ukraine, (6), 12–14. https://doi.org/10.15407/dopovidi2021.06.012